# SDR FDKA200803107

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,498 hours, 15,871 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6031 - JFK- IAD (1638 PHX LCL) - LOUD NOISE FROM F/O'S SIDE WINDOW DURING DESCEND.  MX RESECURED THE WINDOW SEAL AND LEAK CHECKED.
